# SDR AALA202307133988

- Difficulty date: June 28, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 62,703 hours, 26,382 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Shade
- Part number: 122111591A
- Condition: Torn
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVER WING EMERGENCY EXIT WINDOW SHADE AT 17A WILL NOT STAY UP / TORN.  REPLACED WINDOW SHADE AT 17A PER AMM 25-21-12.** (CLOSED)
